Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    del Amo, A. García Hernández, F. L. and Ruiz, C. 1996. Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 126, Issue. 05, p. 1011.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 112, Issue 3-4
  • January 1989, pp. 263-269

On interpolation of strictly (co-)singular linear operators

  • O. J. Beucher (a1)
  • DOI:
  • Published online: 14 November 2011

We show that the property of linear operators to be in the surjective hull (injective hull) of the ideal of strictly singular (strictly cosingular) operators between Banach spaces is an interpolation property with respect to the real interpolation method with parameters 0 < ủ < 1 and < p < ℞.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1B. Beauzamy . Espaces d'Interpolation Reels: Topologie et Geometrie. Lecture Notes in Mathematics 666 (Berlin: Springer, 1978).

2J. Bergh and J. Löiström . Interpolation Spaces - An Introduction. Grundlehren der mathematischen Wissenschaften 223 (Berlin: Springer, 1976).

3J. Diestel . Sequences and Series in Banach Spaces. Graduate Texts in Mathematics 92 (Berlin: Springer, 1984).

4J. Diestel . A survey of results related to the Dunford-Pettis property. Contemp. Math. 2 (1980), 1560.

7K. Hayakawa . Interpolation by the real method preserves compactness of operators. J.Math. Soc. Japan 21 (1969), 189199.

8T. Kato . Perturbation theory of nullity, deficiency and other quantities of linear operators. J. d' Analyse Math. 6 (1958), 261322.

9J. L. Lions and J. Peetre . Sur une classe d'espaces d'interpolation. Instit. Hautes Etudes Sci. Pupl. Math. 19 (1964), 568.

12A. Persson . Compact linear mappings between interpolation spaces. Arkiv Mat. 5 (1964), 215219.

13H. Schechter . Quantities related to strictly singular operators. Indiana Univ. Math. J. 21 (1972), 10611071.

16R. J. Whitley . Strictly singular operators and their conjugates. Trans. Amer. Math.Soc. 113 (1964), 252261.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *